MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SIGMA PS CEM FEM SZ5 L; SIGMA KNEE PRIMARY : KNEE FEMORAL

DEPUY ORTHOPAEDICS INC US SIGMA PS CEM FEM SZ5 L; SIGMA KNEE PRIMARY : KNEE FEMORAL
Model Number 1960-40-500
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Adhesion(s) (1695); Pain (1994); Ambulation or Postural Difficulties (2544); Joint Laxity (4526); Insufficient Information (4580); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 06/28/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Clinical adverse event received for patella clunk syndrome.Event is serious and is considered moderate.There is a remote possibility the event is related to device and is possibly related to procedure.Date of implantation: (b)(6) 2013, date of event (onset): (b)(6) 2021, (left knee).Treatment: surgical arthroscopy of the left knee (no products revised).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: added: b5.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Corrected: h6 (clinical codes).H6 clinical symptoms code: appropriate term/code not available (e2402) used to capture joint crepitation (musculoskeletal system (e16).
 
Event or Problem Description
Medical records received and were reviewed: operative notes 04/02/2021 indicate the patient received a left knee arthroscopy due to pain, patellar clunk, crepitus, instability, difficulty ambulating and abundant scarring within the joint.The surgery was completed without indication of complication by the surgeon.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.All available x-rays were reviewed, and no evidence of implant fracture, disassociation, or anything indicative of a device nonconformance was found.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed, and the investigation may be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
SIGMA PS CEM FEM SZ5 L
Common Device Name
SIGMA KNEE PRIMARY : KNEE FEMORAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key12336497
Report Number1818910-2021-18066
Device Sequence Number16850361
Product Code JWH
UDI-Device Identifier10603295075073
UDI-Public10603295075073
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,study
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1960-40-500
Device Catalogue Number196040500
Device Lot Number318940
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/26/2021
Supplement Date Received by Manufacturer08/02/2021
09/07/2021
Initial Report FDA Received Date08/18/2021
Supplement Report FDA Received Date08/26/2021
09/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MBT CEM KEEL TIB TRAY SZ5; PFC*SIGMA/OV/DOME PAT 3PEG,41; SIG RP AOX STB INS SZ5 15; SIGMA PS CEM FEM SZ5 L; MBT CEM KEEL TIB TRAY SZ5; PFC*SIGMA/OV/DOME PAT 3PEG,41; SIG RP AOX STB INS SZ5 15; SIGMA PS CEM FEM SZ5 L
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient Weight104